# SDR CA140604014

- Difficulty date: June 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 22,739 hours
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 2660163502
- Condition: Damaged
- Location: Cooler Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT IT WAS OBSERVED THAT THE NR 2 ENGINE AND COMBINING GEARBOX OIL TEMPERATURES WERE CLIMBING INTO THE CAUTIONARY RANGE.  AN UNSCHEDULED LANDING WAS CONDUCTED WITHOUT INCIDENT.  NO TEMPERATURE LIMITS WERE EXCEEDED.  UPON VISUAL INSPECTION IT WAS CONCLUDED THAT A FAILURE OF THE NR 2 OIL COOLER BLOWER DRIVE SHAFT WAS THE CAUSE OF THE ELEVATING OIL TEMPERATURES.  THE OIL COOLER BLOWER WAS REMOVED FROM SERVICE AND A REPLACEMENT UNIT WAS INSTALLED.  THE BLOWER IS BEING GROUND TRANSPORTED TO MAIN BASE FOR FURTHER EVALUATION.
